# SDR HNAA2021111500548

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,871 hours, 44,581 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Te Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL DISPLAYED ON EICAS.  R&R FLAP VELOCITY SENSOR R/H SIDE IAW AMM 27-51-12-000-801-A AND 27-51-12-400-801-A. OPS CHECK GOOD
